Publication Type : Journal Article
Thematic Areas : Medical Sciences
Publisher : The American Journal of Emergency Medicine,
Source : The American Journal of Emergency Medicine, 2013.
Url : http://www.scopus.com/inward/record.url?eid=2-s2.0-84884191785&partnerID=40&md5=80c16c85e1b8433aa6ab5635b45a1e27
Keywords : adrenalin, anaphylaxis, Anti-Inflammatory Agents, article, case report, chemically induced disorder, diclofenac, Epinephrine, heart infarction, human, Humans, Injections, Intramuscular, intramuscular drug administration, male, middle aged, Myocardial Infarction, Non-Steroidal, nonsteroid antiinflammatory agent, vasoconstrictor agent, Vasoconstrictor Agents
Campus : Kochi
School : School of Medicine
Department : Cardiology
Year : 2013
Abstract : A 62-year-old male smoker with no other comorbidities presented to emergency department with systemic anaphylaxis, due to oral diclofenac for toothache. He developed acute anterior wall myocardial infarction following IM epinephrine 1 mg 1:1000. Primary percutaneous coronary intervention was done, which showed a thrombus in the mid left anterior descending artery with no evidence of obstructive coronary artery disease after thrombus aspiration.
Cite this Research Publication : Vijayakumar M., “Cardiac Anaphylaxis: A Case of Acute ST-Segment Elevation Myocardial Infarction after IM Epinephrine for Anaphylactic Shock”, The American Journal of Emergency Medicine, 2013.